# SDR SWAA2022050395352

- Difficulty date: April 7, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE WEB INTERCOSTAL LOCATED BS 685 TO BS 705 AND STR 14L PASSENGER CABIN 2022-168893 / [01] TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000291 DUE DATE 16-SEP-22.;[02] MACHINED WEB INTERCOSTAL (1EA) MATERIAL P/N 7050-T7451; LOCATED BS 685 TO BS 705 AND STR 14L PASSENGER CABIN; IAW DWG 144A7510 REV(B) AND B737-700 SRM 53-40-04-0I-1. TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE: 26-JAN-23. MULTIMETER P/N FLUKE 179 S/N 97210603 DUE DATE: 24-DEC-22. THERMOMETER P/N 42510A S/N 200813258 DUE DATE: 29-JUN-22. FABRICATION OF PART (WEB INTERCOSTAL) WAS PERFORMED IN ACCORDING WITH AEROMAN LOCAL PARTS FABRICATION PROCESS AND IS DOCUMENTED ON FORM LOCAL FABRICATED PARTS REPORT FOR MACHINING METHOD QA-019/18-AEM-F FOR MACHINING PARTS. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB COMPLETED
